Mes articles de recherche:

---------- COMPLEX MULTIPLICATION --------------

- Convolution and square in abelian groups I, hal-03668240 (2022) 20 p.

---------- POSITIVE HARMONIC FUNCTIONS --------------

- Positive harmonic functions on the Heisenberg group II, hal-02400005 and Journal de l'Ecole Polytechnique 8 (2021) p.973-1003

- Positive harmonic functions on the Heisenberg group I, hal-02178486 and Proceedings of the 8th ECM (to appear) 20 p.

---------- ARITHMETICITY OF DISCRETE GROUPS --------------

- Arithmeticity of discrete subgroups containing horospherical lattices, with S. Miquel, arXiv/1805.00045 and Duke Math. Journal 169 (2020) p.1485-1539

- Discreteness criterion for subgroups of products of SL(2), with Hee Oh, Transformation Groups 15 (2010) p.503-515

- Discrete subgroups of SL(3,R) generated by triangular matrices, with Hee Oh, International Math. Res. Not. 2010 (2010) p.619-632

---------- DENSE SUBGROUPS OF SIMPLE LIE GROUPS --------------

- Convolution in perfect Lie groups, with N. de Saxcé, Math. Proc. Cambridge Philos. Soc. 161 (2016) p.31-45

- A spectral gap theorem in simple Lie groups, with N. de Saxcé, arXiv/1405.1808 and Inventiones Mathematicae 205 (2016) p.337-361

--------- UNITARY REPRESENTATIONS OF SEMISIMPLE LIE GROUPS ---------------

- Temperedness criterion of the tensor products..., with Y. Inoue and T. Kobayashi, arXiv/2108.12125 (2021) 15 p.

- Tempered homogeneous spaces IV, with T. Kobayashi, arXiv/2009.10391 (2020) and Journal Inst. Math. Jussieu (to appear) 30 p.

- Tempered homogeneous spaces III, with T. Kobayashi, arXiv/2009.10389 (2020) and Journal of Lie Theory 31 (2021) p.833-869

- Tempered homogeneous spaces II, with T. Kobayashi, arXiv/1706.10131 in Dynamics, Geometry, Number Theory, Chicago Univ. Press (2022) p.213-245

- Temperedness of reductive homogeneous spaces, with T. Kobayashi, arXiv/1211.1203 and Journal European Math. Soc. 17 (2015) p.3015-3036

---------- RANDOM WALKS ON LIE GROUPS --------------

- Recurrence on Affine Grassmannians, with C. Bruère, arXiv/1703.10816 and Ergodic Theory and Dynamical Systems 39 (2019) p.3207-3223

- On the regularity of stationary measures, with J-F. Quint, Israel Journal of Math. 226 (2018) p.1-14

- Central limit theorem for hyperbolic groups, with J-F. Quint, Izvestiya Mathematics 80 (2016) p.5-26

- Central limit theorem for linear groups, with J-F. Quint, arXiv/1603.09086 and Annals of Probability 44 (2016) p.1308-1340

- Random walks on projective spaces, with J-F. Quint, Compositio Mathematica 150 (2014) p.1579-1606

---------- RANDOM WALKS ON FINITE VOLUME HOMOGENEOUS SPACES --------------

- How far are p-adic Lie groups from algebraic groups? with J-F. Quint, hal-03120382 and Michigan Mathematical Journal (to appear) 25 p.

- Lattices in S-adic Lie groups, with J-F. Quint, Journal of Lie Theory 24 (2014) p.179-197

- Random walks on finite volume homogeneous spaces, with J-F. Quint, Inventiones Mathematicae 187 (2012) p.37-59

- Stationary measures and invariant subsets of homogeneous spaces III, with J-F. Quint, Annals of Mathematics 178 (2013) p.1017-1059

- Stationary measures and invariant subsets of homogeneous spaces II, with J-F. Quint, CRAS 349 (2011) p.341-345 and Journal American Math. Soc. 26 (2013) p.659-734

- Mesures stationnaires et fermés invariants des espaces homogènes , avec J-F. Quint, CRAS 347 (2008) p.9-13 et Annals of Mathematics 174 (2011) p.1111-1162

---------- ORBIT CLOSURES, COUNTING AND EQUIDISTRIBUTION --------------

- Geodesic planes in geometrically finite acylindrical 3-manifolds, with Hee Oh, arXiv/1802.04423 and Ergodic Theory and Dynamical Systems 42 (2022) p.514-553

- Fuchsian groups and compact hyperbolic surfaces, with Hee Oh, L'Enseignement Mathématique 62 (2017) p.189-198

- Polar decomposition for p-adic symmetric spaces, with Hee Oh, arXiv/0612.305 and International Math. Res. Not. 2007 (2007) p.1-20

- Effective equidistribution of S-integral points on symmetric varieties, with Hee Oh, arXiv/0706.1621 and Annales Inst. Fourier 62 (2012) p.1889-1942

- Equidistribution of rational matrices in their conjugacy classes , with Hee Oh, Geometric And Functional Analysis 17 (2007) p.1-32

---------- HARMONIC MAPS AND QUASIISOMETRIES --------------

- Harmonic quasi-isometries of pinched Hadamard surfaces are injective, with D. Hulin, hal-03058466 and Tunisian Journal of Math. (to appear) 20 p.

- Harmonic quasi-isometric maps III: quotients of Hadamard manifolds, with D. Hulin, hal-02891481 (2020) 45 p.

- Harmonic quasi-isometric maps II: negatively curved manifolds, with D. Hulin, arXiv/1702.04369 and Journal European Math. Soc. 23 (2021) p.2861-2911

- Harmonic measures on negatively curved manifolds, with D. Hulin, Annales Institut Fourier 7 (2019) p.2951-2971

- Harmonic quasi-isometric maps I: between rank one symmetric spaces, with D. Hulin, arXiv/1508.06425 and Annals of Mathematics 185 (2017) p.895-917

---------- FRACTAL SETS AND DISCRETE GROUPS --------------

- Conformal autosimilarity, with D. Hulin, Geometriae Dedicata 192 (2018) p.21-41

- Quasicircles and the conformal group, with D. Hulin, Conformal Geometry and Dynamics 20 (2016) p.282-302

--------- ELLIPTIC CURVES AND AN ANCIENT DYNAMICAL SYSTEM ---------------

- Itération de pliages de quadrilatères II, avec D. Hulin, Bulletin Belgian Math. Soc. 13 (2006) p.773-787

- Itération de pliages de quadrilatères, avec D. Hulin, CRAS 338 (2004) p.235-238 et Inventiones Mathematicae157 (2004) p.147-194

--------- PERIODIC TILINGS OF CONVEX SETS IN PROJECTIVE GEOMETRY ---------------

- Cubic differentials and hyperbolic convex sets, with D. Hulin, Journal of Differential Geometry 98 (2014) p.1-19

- Cubic differentials and finite volume convex projective surfaces, with D. Hulin, Geometry And Topology 17 (2013) p.595-620

- Convexes hyperboliques et quasiisométries, Geometriae Dedicata 122 (2006) p.109-134

- Convexes divisibles IV, Inventiones Mathematicae 164 (2006) p.249-278

- Convexes divisibles III, CRAS 332 (2001) p.387-390 et Annales Scientifiques de l'ENS 38 (2005) p.793-832

- Convexes divisibles II, Duke Math. Journ. 120 (2003) p.97-120

- Convexes divisibles I, in Algebraic groups and arithmetic, Tata Inst. Fund. Res. Stud. Math. 17 (2004) p.339-374

- Convexes hyperboliques et fonctions quasisymétriques, Publications Mathématiques de l'IHES 97 (2003) p.181-237

- Automorphismes des cônes convexes, CRAS 325 (1997) p.471-474 et Inventiones Mathematicae 141 (2000) p.149-193

--------- DISCRETE SUBGROUPS OF SEMISIMPLE LIE GROUPS ---------------

- Adhérence de Zariski des groupes de Coxeter, avec P. de la Harpe, Compositio Mathematica 140 (2004) p.1357-1366

- Propriétés asymptotiques des groupes linéaires II, Advanced Studies Pure Math. 26 (2000) p.33-48

- Propriétés asymptotiques des groupes linéaires, Geometric And Functional Analysis 7 (1997) p.1-47

- Actions propres sur les espaces homogènes réductifs, CRAS 319 (1994) p.937-940 et Annals of Mathematics 144 (1996) p.315-347

----------- AFFINE, PROJECTIVE AND (G,X)-STRUCTURES -------------

- The uniqueness of polynomial crystallographic actions, with K. Dekimpe, Mathematische Annalen 322 (2002) p.563-571

- Tores affines, Contemporary Math. 262 (2000) p.1-37

- Actions symplectiques de groupes compacts + correction, CRAS 327 (1998) p.373-376, Geometria Dedicata 89 (2002) p.181-245

- Nilvariétés projectives, Commentarii Mathematici Helvetici 69 (1994) p.447-473

- Une nilvariété non affine, CRAS 315 (1992) p.983-986 et Journal of Differential Geometry 41 (1995) p.21-52

- Sur les espaces homogènes modèles de variétés compactes, avec F. Labourie, Publications Mathématiques de l'IHES 76 (1992) p.99-109

--------- RIGIDITY OF ANOSOV DYNAMICAL SYSTEMS ---------------

- Orbites des structures rigides (d'après M. Gromov), Progress in Math. 145 (1997) p.1-17

- Sur les difféomorphismes d'Anosov à feuilletages différentiables, avec F. Labourie, CRAS 313 (1991) p.45-47 et Inventiones Mathematicae 111 (1993) p.285-308

- Flots d'Anosov à distributions stable et instable différentiables, avec P. Foulon et F. Labourie, CRAS 311 (1990) p.351-354 et Journal American Math. Soc. 5 (1992) p.33-74

- Flots d'Anosov à distributions de Liapounov différentiables, avec P. Foulon et F. Labourie, Annales de l'IHP 53 (1990) p.395-412

----------- MODULES OVER LIE ALGEBRAS -------------

- Modules simples sur une algèbre de Lie nilpotente, Annales Scientifiques de l'ENS 23 (1990) p.495-517

- Les modules simples sphériques d'une algèbre de Lie nilpotente, Compositio Mathematica 73 (1990) p.295-327

- Des dérivations d'une algèbre de Lie nilpotente, CRAS 307 (1988) p.901-904

- Coinvariants des modules localement nilpotents, Bulletin SMF 116 (1988) p.413-429

---------- UNITARY REPRESENTATIONS OF SOLVABLE LIE GROUPS --------------

- Multiplicité un pour les espaces symétriques exponentiels, CRAS 296 (1983) p.489-492 et Mémoire SMF 15 (1984) p.1-37

- Analyse harmonique sur les espaces symétriques nilpotents, CRAS 295 (1982) p.59-62 et Journal of Functional Analysis 59 (1984) p.211-253


Retour